# SDR MUIA20180513001

- Difficulty date: May 13, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N107KA
- Make and model: Cessna 208B
- Aircraft serial: 208B1107
- Aircraft time: 8,690 hours
- Engine: Pwa PT6A114A
- Engine time: 9,239 hours, 8,111 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Component: Engine, Pwc, PT6A114A
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

CREW PERFORMED ABORTED TAKEOFF DUE TO INSUFFICIENT TORQUE. MX CONFIRMED ISSUE. MX PERFORMED GENERAL VISUAL INSPECTION OF ENGINE AND FOUND FOREIGN OBJECT DAMAGE TO 1ST STAGE COMPRESSOR OF UNKNOWN ORIGIN.
